# SDR 99FDEA00157

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583164
- Condition: Corroded
- Location: Bs 1115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AT BS 1115 BETWEEN STR 26L AND 27L.  *S/D*  REMOVED AND REPLACED SKIN BULGE PER IAW FEDEX EA 7-5330-45222.
